# SDR SIMA20130613002

- Difficulty date: June 13, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 33,651 hours, 31,070 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: MPEV30086
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

DURING CRUISE RECEIVED A "HYD 1 LOW QTY" EICAS MESSAGE, FOLLOWED A FEW MINUTES LATER BY A "HYD E1 PUMP FAIL" EICAS MESSAGE.  HYD SYS 1 PRESSURE AT 2900 PSI INDICATED THAT E1 ENGINE DRIVEN PUMP HAD FAILED.  A FEW MINUTES LATER HYD PRESSURE DROPPED BELOW 2900 PSI ACCOMPANIED BY NOISE REPORTED BY THE F/A INDICATING THE ELECTRICAL PUMP WAS CAVITATING.  ELECTRICAL HYD PUMP WAS TURNED OFF TO PREVENT FURTHER DAMAGE.  FOLLOWED AOM 1 PROCEDURES AND DECLARED AN EMERGENCY.  LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE #1 ELECTRIC MOTOR-DRIVEN PUMP IAW AMM 29-10-04.THE OPERATIONAL AND LEAK CHECK WAS GOOD THE AIRCRAFT WAS RETURNED TO SERVICE.
